# SDR SWAA097589

- Difficulty date: December 1, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 37,248 hours, 22,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, EMERGENCY EXIT LIGHT FAILED BATTERY CAPACITY TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
